Recent results on Douglas–Rachford methods

Please use this identifier to cite or link to this item:
Información del item - Informació de l'item - Item information
Title: Recent results on Douglas–Rachford methods
Authors: Aragón Artacho, Francisco Javier | Borwein, Jonathan M. | Tam, Matthew K.
Research Group/s: Laboratorio de Optimización (LOPT)
Center, Department or Service: Universidad de Alicante. Departamento de Estadística e Investigación Operativa
Keywords: Douglas–Rachford | Projections | Reflections | Combinatorial optimization | Modelling | Feasibility | Satisfiability | Sudoku | Nonograms
Knowledge Area: Estadística e Investigación Operativa
Issue Date: 2013
Publisher: Bulgarian Academy of Sciences. Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal. 2013, 39(3-4): 313-330
Abstract: Recent positive experiences applying convex feasibility algorithms of Douglas–Rachford type to highly combinatorial and far from convex problems are described.
ISSN: 1310-6600
Language: eng
Type: info:eu-repo/semantics/article
Peer Review: si
Publisher version:
Appears in Collections:INV - LOPT - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2013_Aragon_etal_Serdica.pdf2,74 MBAdobe PDFOpen Preview

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.